RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
2023
Volume 78,
Issue 3(471),
Pages
181–182
(Mi rm10106)
This article is cited in
1
paper
Brief communications
The topology of the complement to the caustic of a Lagrangian germ of type
$E_6^\pm$
V. D. Sedykh
National State University of Oil and Gas "Gubkin University"
MSC:
53D12
,
57R45
Received:
29.03.2023
DOI:
10.4213/rm10106
Fulltext:
PDF file (324 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 2023,
78
:3,
569–571
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025